Faster implied volatilities via the implicit function theorem

DSpace/Manakin Repository

Faster implied volatilities via the implicit function theorem

Show full item record


Title: Faster implied volatilities via the implicit function theorem
Author: Kelly, Michael A.
Abstract: We present a faster, more accurate technique for estimating implied volatility using the standard partial derivatives of the Black-Scholes options-pricing formula. Beside Newton-Raphson and slower approximation methods, this technique is the first to provide an error tolerance, which is essential for practical application. All existing non-iterative approximation methods do not provide error tolerances and have the potential for large errors.
URI: http://hdl.handle.net/10385/858
Date: 2006-11

Files in this item

Files Size Format View
Kelly-FinancialReview-vol41-no4-2006.pdf 53.70Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record

Search LDR


Advanced Search

Browse

My Account